| Model Number |
Z310H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint number: (b)(4).Component code: (b)(4) device not returned.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.The following information was requested, but was unavailable: how many sutures broke when performing instrument tie during this single surgical procedure? no further information is available.No further information will be provided.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that an animal underwent a castration surgery on (b)(6) 2021 and suture was used.During the procedure, suture breakage occurred when performing instrument tie during interrupted suturing on the fascia.The surgeon completed the wound closure.There were no patient consequences reported.Additional information was requested.